# SDR FDEA202412281848

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N889FD
- Make and model: Boeing 777F
- Aircraft serial: 41067
- Aircraft time: 46,291 hours, 7,681 cycles
- System (JASC): 2300 · Communications System
- Part: Amu
- Part number: 5700110
- Part serial: A00BHZ
- Condition: Burned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE SERVICE BREAKER N P11 C23631 FOUND POPPED   AFTER POWER SURGE/DROPPED OFFLINE.   FOUND BOTH P11 C23631 INTERPHONE SERVICE BREAKER B24 POPPED AND P320 PANEL INTPH-  GRD C13 CIRCUIT  BREAKER POPPED.  NO FAULTS LOGGED IN MATT EXSITING FAULTS OR    EXTEND MAINTENACE FAULTS.  NO OTHER CB'S FOUND POPPED.  INSPECTED AMU E1-4 SHELF   HAS A STRONG ELCTRICAL SMOKE SMELL.  SUSPECTED AMU INTERNALLY FRIED DURING POWER   SERGE REF WRI 24-00/2117. PULLED AMU INSPECTED RACK/INSTALLTION NO DEFECTS NOTED.    VERIFIED THAT AMU BAD, WIRING IS GOOD. AWAITING FOR AMU FOR REPAIR. REMOVED AND   REPLACED AMU PER AMM 23-51-04-4. OPS CHECKED GOOD.
